MathSciNet Relay Station
MathSciNet bibliographic data
MR1053113 46B22 (43A05)
Dowling, Patrick N. Radon-Nikodým properties associated with subsets of countable discrete abelian groups. Trans. Amer. Math. Soc. 327 (1991), no. 2, 879–890.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement